In this paper we present a new family of identities for multiple harmonic sums which generalize a recent result of Hessami Pilehrood et al [Trans. Amer. Math. Soc. (to appear)]. We then apply it to obtain a family of identities relating multiple zeta star values to alternating Euler sums. In such a typical identity the entries of the multiple zeta star values consist of blocks of arbitrarily long 2-strings separated by positive integers greater than two while the largest depth of the alternating Euler sums depends only on the number of 2-string blocks but not on their lengths.
Linebarger, Erin, Jianqiang Zhao.
"A Family of Multiple Harmonic Sum and Multiple Zeta Star Value Identities."
Mathematika, 61 (1): 63-71.
doi: 10.1112/S0025579313000302 source: http://arxiv.org/abs/1304.3927